Jump to content
CrazyBoards.org

Klonopin, Pot, Percocet - too much Klonopin...


Recommended Posts

I've made blogs and status about this but I never get a single response. Im on my 2nd day off the K and so far it sucks. it taked me so much effort to text right n here that doing research would days at this rate. Id just like info on withdrawl from klonopin and a little encourgement with m doing it on my own. So if anyone has a few minutes i would love ya for it.

Link to comment
Share on other sites

You need to taper off the Klonopin slowly.

nf

Yeah ive been hearing this but when i confessed to it he let me walk out with no refill. He sais it would tough but i could do it....maybe he should try this some time...any tips while i go cold turkey?

Link to comment
Share on other sites

Benzodiazepine withdrawal can be considered a serious medical emergency... depending on dosage and amount of consecutive time taken. I'm surprised he'd take you off so suddenly. How long have you been on Klonopin... what dosage?

If you notice any lapses in consciousness, call an ambulance. I experienced that when I jumped to 0 from 30mgs. Valium and 6mgs. Klonopin last April... turned out I was having absence seizures.

Link to comment
Share on other sites

Benzodiazepine withdrawal can be considered a serious medical emergency... depending on dosage and amount of consecutive time taken. I'm surprised he'd take you off so suddenly. How long have you been on Klonopin... what dosage?

If you notice any lapses in consciousness, call an ambulance. I experienced that when I jumped to 0 from 30mgs. Valium and 6mgs. Klonopin last April... turned out I was having absence seizures.

I was prescribed it .5 and a friend hated hers so she gave to me also .5After a week I would be at 6/day...then 10...topped out at 14/day for weeks. I would take all of them each day at the same time and look drunk all day.

Link to comment
Share on other sites

I'm going though withdrawl at home too and it does suck really bad. I dont know how simular it would be to you since mine is hydrocdone and I'm going from 30mgs to nada and allmy pdoc gave me was some seroquil to sleep it off on which has helped a LOT because I can rest instead of just feeling hell. It might be good to ask your pdoc if there is something you can take to ease up this.

Link to comment
Share on other sites

Benzodiazepine withdrawal can be considered a serious medical emergency... depending on dosage and amount of consecutive time taken. I'm surprised he'd take you off so suddenly. How long have you been on Klonopin... what dosage?

If you notice any lapses in consciousness, call an ambulance. I experienced that when I jumped to 0 from 30mgs. Valium and 6mgs. Klonopin last April... turned out I was having absence seizures.

I was prescribed it .5 and a friend hated hers so she gave to me also .5After a week I would be at 6/day...then 10...topped out at 14/day for weeks. I would take all of them each day at the same time and look drunk all day.

14 of the 0.5 doses.... or 14mg in total??

Either way, 7 or 14mgs... that's an incredibly high dosage. If I were you I'd call your insurance company to find local ERs with mental health wards, and go through a professionally maintained detox program and get yourself a different p-doc. It's not a matter of just feeling crappy... high-dose benzodiazepine withdrawal can be lethal.

Link to comment
Share on other sites

7mg total...might have had a 7.5 in there too.I wont go into a ward or detox. I have my reasons including teaching myself a lesson of never doing anything like this again. I know its dangerous and I know I have to be so careful and I get one tremor or anything and I'll get checked out. Have friends watching me as well.-M

Link to comment
Share on other sites

It was just over a month. Because it wasnt longer than that I really hope it wont last forever. If I feel like something is really wrong I will go in. Also Im starting to think if it isnt just a tad easier by Monday I may make an emergency apt. with my pdoc.

Link to comment
Share on other sites

Sounds like a plan, shortstuff. Benzos are not tic tacs.

even on 2 mg which is what i take right now, I plan to taper, and my doc is like, 'Sure as SHIT you are going to taper, girly."

You just don't play with benzos really. They are some serious fucking shit, even though they're great, too, in my opinion.

MUST BE USED AND TAPERED RESPONSIBLY SO THE BAD RAP THEY HAVE GOES AWAY SOME DAY.

sorry about the yelling.

Anna

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...